Jump to content

TheKingofAcne

Member Since 27 Mar 2013
Offline Last Active May 03 2013 06:28 AM

#3337374 New And Need Advice

Posted by TheKingofAcne on 30 March 2013 - 06:03 PM

I don't think its that specific chemical breaking you out.  Here's the most detailed description I've found online about it.  I've only heard great reviews about it so far... (which doesn't mean much)..

 

Im thinking your skin could be imbalanced by that extra 0.1% dose..

 

However, I can't really say given the information available.

 

I hope this helps a little.  To answer your question -  no, trentinoin isn't known to cause breakouts.  It's actually known to be very effective at repairing damaged skin.

 

 

On a second note I'm thinking this might just be a fluke or spike reaction in the treatment.  Basically a one time thing.  Test it a little longer (if you can) and let us know.

 

Wishing You The best

 

The King of Acne